# SDR 9620839956

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE RIGHT OVERWING EXIT EMERGENCY LIGHTS AT SEATS ILLUMINATED.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
